# SDR SWAA2020102621589

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS 727B+3 LBL 2.5 WL 156.  REMOVED DAMAGE AT ACB BS 727B+9 TO BS 727+10.  INSTALLED REPAIR SPLICE BETWEEN BS 727B TO BS 727C LBL 3 WL 156, IAW SRM 53-00-53-1R-2.
